# SDR BAQA094100

- Difficulty date: April 30, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N582AE
- Make and model: Urocop EC135T1
- Aircraft serial: 0298
- Aircraft time: 178 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 45033502
- Part serial: 1092
- Condition: Malfunctioned
- Location: Master
- Part time: 1,713 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE GENERATOR WILL NOT CONNECT UNTIL NR 2 ENGINE AT IDLE. CORE S/N 1092 WAS CANNED OFF OF A/C 0278 ON 01/20/04 AND INSTALLED ON 0298 AT A/C TT 11.4  REPLACED WITH SERVICABLE UNIT FROM AEC, 05/21/2004
